# SDR QXEA2017070500446

- Difficulty date: July 1, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 20,795 hours, 22,286 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DITCHING DAM SLOT ON THE MAIN CABIN DOOR DOES NOT LINE UP.  AIRCRAFT REMOVED FROM SERVICE. FOUND FORWARD DRAFT BULKHEAD UPPER LATCHES NOT SECURED. SECURED LATCHES. CHECKS GOOD. LINES UP. AIRCRAFT RETURNED TO SERVICE.
